# SDR DALA2017110207966

- Difficulty date: November 1, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 71,233 hours, 9,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 31f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 31F MOUNTED EMERGENCY LIGHT FOUND INOPERATIVE.  SECURED THE LOOSE EMERGENCY LIGHT ASSEMBLY. SYSTEM OPS NORMAL.
